# SDR 2004FA0000200

- Difficulty date: July 10, 2003
- Submitted: February 18, 2004
- Operation: General aviation
- Aircraft: N201HB
- Make and model: Mooney M20J
- Aircraft serial: 240209
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gear
- Part number: B10076
- Condition: Worn
- Location: Mlg Actuator
- Part time: 84 hours
- Component: Actuator, Dukes
- Component part number: 10570005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCING POPPING OF THE MAIN LANDING GEAR CB ON RETRACTION AND WAS MAKING NOISE.  AIRCRAFT WAS FLOWN, GEAR DOWN AS A PRECAUTION.  REMOVAL AND INSPECTION OF THE GEAR ACTUATOR REVEALED AN EXCESSIVELY WORN WORM GEAR IN THE JACKSCREW ASSEMBLY THAT WAS BINDING WITH THE PINION GEAR CAUSING JAMMING.
